Doctor insights on:
Slightly Raised Liver Enzymes
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
Depends: Raised liver enzymes may be attributable to a number of causes and drugs. Staying on this drug must be determined by you and your physician. The amount of "raise" over normal is key to making this determination. A small increase may not be a cause for alarm. ...Read more
If my liver enzymes raised during first month on Accutane, does that mean they will continue to rise?
Probably yes: This is far from certain but there is a good chance they will. Accutane is a powerful drug that can have serious side effects. A variety of natural therapies can be very helpful. I advise a quality multivitamin. Vitamins A, B6, C, natural E and zinc can help, as can dietary changes and herbs. See http://draxe.com/home-remedies-for-acne/ and http://tinyurl.com/myswy2s ...Read more
I ve diagnosed with NASH but no any symptomps only liver enzyme is raised . What precaution I should take?
See the link: See link: https://online.Epocrates.Com/u/2911796/hepatic+steatosis.Get a more detailed answer ›
How long can liver enzymes stay raised once the insult has been ceased? e.g. If it was lots of Aspartame,or a poor diet & sedentary. ThankYou Doctors
Is it okay to occasionally (few times month) take Midol for migraine (only thing that helps) if liver enzymes raised on accutane (highest 50)?
- Talk to a doctor live online for free
- Slightly elevated liver enzyme
- Reasons for slightly elevated liver enzymes
- Slightly elevated liver enzymes treatment
- Ask a doctor a question free online
- Slightly elevated liver enzymes causes
- What causes slightly elevated liver enzymes?
- What does slightly elevated liver enzymes mean?
- Slightly elevated liver enzymes with loose stool and hematuria
- Talk to a hepatologist online for free